# SDR USAA2013082300011

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,770 hours, 33,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON FLOOR PANEL 251WF BETWEEN FRAMES 62 TO 64 & S21L TO S21R.  REPLACED FLOOR PANEL IAW AMM 53-42-12-400-001-A.
